4-Code Constructions for the Niemeier Lattices and their Embeddings in the Leech Lattice

Masaaki Harada, Masaaki Kitazume

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this note, we give ℤ4-code constructions of the Niemeier lattices, showing their embedding in the Leech lattice. These yield an alternative proof of a recent result by Dong et al. [5].

Original languageEnglish
Pages (from-to)473-485
Number of pages13
JournalEuropean Journal of Combinatorics
Volume21
Issue number4
DOIs
Publication statusPublished - 2000 May
Externally publishedYes

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'ℤ<sub>4</sub>-Code Constructions for the Niemeier Lattices and their Embeddings in the Leech Lattice'. Together they form a unique fingerprint.

Cite this